Eigenfrequency correction of Bloch-Floquet waves in a thin periodic bi-material strip with cracks lying on perfect and imperfect interfaces

H...............H

Show simple item record

dc.contributor.author Vellender, Adam
dc.contributor.author Mishuris, Gennady
dc.date.accessioned 2012-05-22T10:47:09Z
dc.date.available 2012-05-22T10:47:09Z
dc.date.issued 2012
dc.identifier.citation Vellender , A & Mishuris , G 2012 , ' Eigenfrequency correction of Bloch-Floquet waves in a thin periodic bi-material strip with cracks lying on perfect and imperfect interfaces ' Wave Motion , vol 49 , no. 2 , pp. 258-270 . , 10.1016/j.wavemoti.2011.11.002 en
dc.identifier.issn 0165-2125
dc.identifier.other PURE: 176126
dc.identifier.other dspace: 2160/7837
dc.identifier.uri http://hdl.handle.net/2160/7837
dc.description Vellender A.; Mishuris G. (2012) Eigenfrequency Correction of Bloch-Floquet waves in a thin periodic bi-material strip with cracks lying on perfect and imperfect interfaces Wave Motion, 49(2), 258-270 en
dc.description.abstract We analyse an asymptotic low- dimensional model of anti-plane shear in a thin bi-material strip containing a periodic array of interfacial cracks. Both ideal and non-ideal interfaces are considered. We find that the previously derived asymptotic models display a degree of inaccuracy in predicting standing wave eigenfrequencies and suggest an improvement to the asymptotic model to address this discrepancy. Computations demonstrate that the correction to the standing wave eigenfrequencies greatly improve the accuracy of the low-dimensional model. en
dc.format.extent 13 en
dc.language.iso eng
dc.relation.ispartof Wave Motion en
dc.subject Bloch–Floquet waves en
dc.subject Crack en
dc.subject Imperfect interface en
dc.subject Low dimensional model en
dc.subject Perfect interface en
dc.title Eigenfrequency correction of Bloch-Floquet waves in a thin periodic bi-material strip with cracks lying on perfect and imperfect interfaces en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.wavemoti.2011.11.002
dc.contributor.institution Institute of Mathematics & Physics (ADM) en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account